# SDR EIA2000024

- Difficulty date: June 1, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Engine: Pwa JT9D7J
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Bird Strike
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: C

## Discrepancy

JFK - ON TAKEOFF ROLL, NR 2 ENGINE INGESTED SEVERAL BIRDS.  EGT TO 1232 FOR 76 SECONDS, CAT D O/H EXCEEDANCE.  POST FLIGHT INSPECTION INDICATED DAMAGE TO NR 2 CANOE, LEFT OUTBOARD FORE FLAP, LEFT MID FLAP, BENT FAN BLADES.  (M)
